# SDR SWIA202056237

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLIGHT SPOILER ATTACH HINGES HAVE CORRODED HARDWARE   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED 4 EA NUTS, RETENTION ANGLE, 4 EA BOLTS, AND 8 EA SCREWS FROM LH WING FLIGHT SPOILER ATTACH HINGES IN FOUR LOCATIONS. REF CRJ200 AMM 27-64-05-000-801 & CRJ200 AMM 27-64-05-000-801. RIG AND OPERATIONAL CHECKS ARE GOOD.
